# SDR HEEA0016200

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: SYLC502283
- Condition: Failed
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR WILL NOT ACTIVATE, INOPERATIVE.
